# SDR 04215650

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N650BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7418
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Trim System
- Condition: Inoperative
- Location: Stab
- Stage of operation: CR
- How discovered: 9
- Nature of condition: Z
- Precautionary procedure: B

## Discrepancy

STAB TRIM FAIL EN ROUTE.  FOLLOWED QRH AND LANDED AT NEAREST SUITABLE LOCATION, DECLARED EMERGENCY.
